Careone Ibuprofen, 200 mg, Tablets
100 caplets (Capsule-shaped tablets). Pain reliever/fever reducer (NSAID). See new warnings. Contains no ingredient made from a gluten-containing grain (wheat, barley, or rye). Our Rx pharmacists recommend. Compare to the active ingredient in Motrin IB Tablets (This product is not manufactured or distributed by McNeil consumer healthcare, distributor of Advil ibuprofen Tablets). Quality guaranteed or your money back. For product questions or concerns contact at 1-877-846-9949. Questions or comments? Call 1-877-770-3183 weekdays 9:00 am to 4:30 pm EST. Made in India. Other information: Store at 68-77 degrees F (20-25 degrees C). Important: Read all product information before using. Keep this box for important information. Do not use if foil under seal is broken or missing.